# SDR YENA2025010600020

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 1,956 hours, 377 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. (ETOPS) 'ACT XFR FAULT (#1) ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); RESET IAW AMM 28-28-00 NO DEFECT OR FAULT PRESENT AT THIS TIME NO 30 DAY HISTORY PLACARD REMOVED.
